# SDR SROM200400043

- Difficulty date: March 31, 2004
- Submitted: April 2, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 658276415
- Condition: Corroded
- Location: Mlg
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION LT MLG SUPPORT BEAM HAS CORROSION IN OB ATTACH HOLE IN BETWEEN BUSHINGS.  REMOVED BUSHINGS AND CORROSION.  INSPECTED AND INSTALLED REPLACEMENT BUSHINGS IAW MFG EA 5750-01939 AND EA 10537.  MINOR REPAIR.
